# SDR CALA2023033100949

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON L/H WING LOWER SKIN BETWEEN RIB 19 AND 20, STR 9. INSPECTION PERFORMED PER STEP 1 ITEM B. (REF:AAR NR 99959471) (MAJOR REPAIR - SDR REPORTABLE) THIS WORK IS COMPLETED IAW EA 230047 REV. IR AND EC/RA 5725-0112 0 ESFR NO. 1031757 (WORK ACCOMPLISHED BY V916729 AND AAR QC A-72 V931821). ADD EMP:V916729
